Construction analytique rigide de variétés abéliennes
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, pp. 415-444.
@article{BSMF_1989__117_4_415_0,
     author = {Van der Put, Marius and Reversat, Marc},
     title = {Construction analytique rigide de vari\'et\'es ab\'eliennes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {415--444},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {4},
     year = {1989},
     doi = {10.24033/bsmf.2130},
     zbl = {0715.14035},
     mrnumber = {91k:14032},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2130/}
}
TY  - JOUR
AU  - Van der Put, Marius
AU  - Reversat, Marc
TI  - Construction analytique rigide de variétés abéliennes
JO  - Bulletin de la Société Mathématique de France
PY  - 1989
DA  - 1989///
SP  - 415
EP  - 444
VL  - 117
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2130/
UR  - https://zbmath.org/?q=an%3A0715.14035
UR  - https://www.ams.org/mathscinet-getitem?mr=91k:14032
UR  - https://doi.org/10.24033/bsmf.2130
DO  - 10.24033/bsmf.2130
LA  - fr
ID  - BSMF_1989__117_4_415_0
ER  - 
%0 Journal Article
%A Van der Put, Marius
%A Reversat, Marc
%T Construction analytique rigide de variétés abéliennes
%J Bulletin de la Société Mathématique de France
%D 1989
%P 415-444
%V 117
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2130
%R 10.24033/bsmf.2130
%G fr
%F BSMF_1989__117_4_415_0
Van der Put, Marius; Reversat, Marc. Construction analytique rigide de variétés abéliennes. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 4, pp. 415-444. doi : 10.24033/bsmf.2130. http://archive.numdam.org/articles/10.24033/bsmf.2130/

[B-G-R] Bosch (S), Güntzer (U.) and Remmert (R.). - Non archimedean analysis. - Springer Verlag, 1984. | Zbl

[B-L] Bosch (S.) and Lütkebohmert (W.). - Stable reductions and uniformization of abelian varieties II, Invent. Math., t. 78, 1984, p 257-297. | MR | Zbl

[C] Chai (C.L.). - Compactification of Siegel Moduli Schemes, London Math. Soc., L.N. 107, Cambridge University Press, 1985. | MR | Zbl

[F] Faltings (G.). - Arithmetische Kompaktifizierung des Modulraums der abelschen Varietäten, Lecture Notes in Math. 1111, Springer Verlag, 1984. | Zbl

[F-vdP1] Fresnel (J.) et Van Der Put (M.). - Géométrie analytique rigide et applications, Progr. Math., vol. 18, Birkhäuser, 1981. | MR | Zbl

[F-vdP2] Fresnel (J.) et Van Der Put (M.). - Localisation formelle et groupe de Picard, Ann. Inst. Fourier (Grenoble), t. 33, 1983, p 19-82. | Numdam | MR | Zbl

[G1] Gerritzen (L.). - On non-archimedean representations of abelian varieties, Math. Ann., t. 169, 1972, p 323-346. | MR | Zbl

[G2] Gerritzen (L.). - Zerlegungen der Picard-Gruppe nichtarchimedischer holomorpher Räume, Compositio Math., t. 35, 1977, p 23-38. | Numdam | MR | Zbl

[G-G] Gerritzen (L.) und Grauert (H.). - Die Azyklicität der affinoide Überdeckungen. Global Analysis Papers in honour of Kodaira. Univ. of Tokyo Press, 1969, edited by D. C. SPENCER and S. YANAGA. | Zbl

[G-vdP] Gerritzen (L.) and Van Der Put (M.). - Schottky groups and Mumford curves, Lecture Notes in Math., 817, Springer Verlag, 1980. | MR | Zbl

[Gr] Gruson (L.). - Fibrés vectoriels sur un polydisque ultramétrique, Ann. Sci. École Norm. Sup (4), t. 1, 1968, p 45-89. | Numdam | MR | Zbl

[H] Hartshorne (R.). - Algebraic geometry. - Springer Verlag, 1977. | MR | Zbl

[H-vdP] Heinrich (E.) und Van Der Put (M.). - Über die Picardgruppen affinoider Algebren, Math. Z., t. 186, 1984, p 9-28. | MR | Zbl

[K] Kiehl (R.). - Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie, Invent. Math., t. 2, 1967, p 191-214. | MR | Zbl

[Kö] Köpf (U.). - Über eigentlische Familien algebraischer. Varietäten über affinoiden Räumen, Schriftenreihe Math. Inst. Univ. Münster Ser. 2, t. 7, 1974. | Zbl

[M1] Mumford (D.). - Abelian varieties. - Oxford University Press, 1974.

[M2] Mumford (D.). - An analytic construction of degenerating abelian varieties over complete rings, Compositio Math., t. 24, 1972, p 239-272. | Numdam | MR | Zbl

[O-vdP] Oort (F.) and Van Der Put (M.). - A construction of simple abelian varieties, Compositio Math., t. 67, n° 1, 1988, p 103-120. | Numdam | MR | Zbl

[vdP1] Van Der Put (M.). - Cohomology on affinoid spaces, Compositio Math., t. 45, 1982, p 165-198. | Numdam | MR | Zbl

[vdP2] Van Der Put (M.). - A note on p-adic uniformization, Nederl. Akad. Wetensch. Indag. Math., t. 49 n° 3, 1987, p 313-318. | MR | Zbl

[R] Raynaud (M.). - Variétés abéliennes et géométrie rigide, Actes, Congrès Inter. Math., t. 1, 1970, p 473-477. | MR | Zbl

[W] Weil (A.). - On the projective embedding of abelian varieties, [Algebraic geometry and Topology], an honor of S. Lefschetz, p. 177-181, Princeton Univ. Press, 1967 et [Œuvres Scientifiques], vol. II, p. 175, Springer Verlag, second printing, 1980. | MR

Cited by Sources: